# SDR SWIA202157978

- Difficulty date: March 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LANDINGS FOR PANEL 832AB HAVE AREAS OF CORROSION     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED PAX DOOR UPPER SEAL RETAINER P/N601R318087-3, BRACKET P/N 601R31902-555, BRACKET P/N 601R31902-556, BRACKET P/N 601R31902-147 AND BRACKET P/N 601R31902-148 REF CRJ 900 SRM 51-42-06-001-001-A01  CRJ 900 SRM 51-40-11-001-001-A01 & DRAWING 601R31702 REV -N. OPS CHECK GOOD. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
